# SDR FDEA202302150269

- Difficulty date: February 15, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 95,562 hours, 22,465 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND FIXED LEADING EDGE SLAT TRACK #8 CUTOUT OUTBOARD EDGE AT STATION XOS 551   SKIN CRACKED.  REPAIR CARRIED OUT AS PER EA # 1-5720-T0373058 PART 1 TITLE:WING Ï¿½   SECONDARY WING STRCT Ï¿½ REPAIR FOR LEFT WING LEADING EDGE SKIN (P/N: ARB 2886-503).   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100
